# SDR HEEA080187

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- Aircraft time: 2,992 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Housing
- Part number: 206061432121
- Condition: Cracked
- Location: Blower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLOWER HOUSING CRACKED IN AFT UPPER LT CORNER.
